# SDR UALA2013010900167

- Difficulty date: January 8, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT BS 1681.8 -14 CREASE BEAM AT RBL 56 HAS UPPER SURFACE CORROSION AROUND FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION FROM PASSENGER CABIN CREASE BEAM UPPER SURFACE STA 1681.8 -14 RBL 56.  REPAIRED CREASE BEAM IAW EA 121412 AND ECRA 5360-01244 ON NR 1507149.
